| Catalog Number |
SRLP-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side "i have been trying to start a digital warranty claim for patient redacted.When i hit submit it just says upload and never fully submits".Healthcare professional later reported rupture confirmed by ultrasound.Device remains implanted.